MathSciNet Relay Station
MathSciNet bibliographic data
MR496312 (58 #14874) 83.30
Gibbons, G. W.; Hawking, S. W.; Perry, M. J. Path integrals and the indefiniteness of the gravitational action. Nuclear Phys. B 138 (1978), no. 1, 141–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement